# SDR DALA2017102207763

- Difficulty date: October 21, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE, BS 1360, STRINGERS 28L TO 28R SHEAR TIE CORRODED.   REMOVED CRACKED SHEAR TIE IAW SRM 51-40-02, PARA 4E.   LOCATED AND DRILLED A NEW SHEAR TIE IAW 51-40-05, PARA. 4.  INSTALLED IAW SRM 51-40-02, PARA . 4 B.
